IJPAM: Volume 102, No. 3 (2015)
AND WATSON'S LEMMA
Department of Mathematics
Amherst, 4380 Main St, Amherst, NY, 14226, USA
Abstract. In this paper we will present yet another definition of the Asymptotic Laplace Transforms which comes to further improve the extension of the Laplace Transforms to all locally integrable function as proposed by G. Lumer and F. Neubrander [#!LN!#]. We will present two new results, one due essentially to the late G. Lumer, results related to the asymptotic expansion of the Laplace Transforms in terms of
Received: September 12, 2014
AMS Subject Classification:
Key Words and Phrases:
Download paper from here.
DOI: 10.12732/ijpam.v102i3.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 407 - 419